# SDR 03FDEA01004

- Difficulty date: June 25, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC70541
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP VANE 2ND VANE MOUNT FITTING FROM INBOARD FOUND MOUNT HOLE AND BUSHING WITH CORROSION.   REPAIR CARRIED OUT AT RT WING OUTBOARD FLAP VANE 2ND VANE MOUNT FITTING FROM INBOARD MOUNT HOLE AS PER EA 1-5750-71731 : WINGS - RIGHT AND LEFT OUTBOARD FLAP VANE - NR 2 VANE TO TRACK SUPPORT CORRODED.
